# SDR SIMA200219701

- Difficulty date: July 16, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 20131A
- Part serial: 73767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4642 - CREW REPORTED THE EMERGENCY EXIT SIGNS BY THE PASSENGER DOOR TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THR NR 2 BATTERY PACK IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
